# SDR ASOA06005

- Difficulty date: January 6, 2006
- Submitted: February 3, 2006
- Operation: Air carrier
- Aircraft: N976EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7601
- Engine: Ge CF343B1
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock Roller
- Part number: 173401
- Condition: Seized
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING APPROACH, THE CREW ATTEMPTED TO LOWER THE LANDING GEAR WHEN THEY RECEIVED A GEAR DISAGREE WARNING AND A NOSE GEAR UNSAFE INDICATION.  THE CREW TERMINATED THE DESCENT AND ENTERED A TRAFFIC PATTERN.  THE CREW COMPLIED WITH THE QRH AND CYCLED THE GEAR WITH NO EFFECT.  THE MANUAL DEPLOY HANDLE WAS PULLED WITH NO EFFECT.  AN EMERGENCY WAS DECLARED AND THE EMERGENCY VEHICLES WERE DISPATCHED.  THE NR2 HYDRAULIC SYSTEM WAS SHUTOFF AND THE GEAR MANUALLY CAME DOWN.  THE AC LANDED SAFELY.  MAINT INSPECTED AC AND FOUND NLG UPLOCK ROLLER TO BE SEIZED UP.  MAINT TUBED THE NLG UPLOCK ROLLER, AND PERFORMED GEAR SWING 10 TIMES WITH NO DEFECTS NOTED.  AC OK FOR SERVICE.  (K)
